# SDR ASAA2016111518705

- Difficulty date: November 15, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5133U15
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP FLOOR PANEL 141A5133-15 SEVERELY CORRODED. GROUNDED - YES. LOCATED AND DRILLED NEW FLOOR PANEL IAW B737-700 SRM 51-40-05, TOP COATED PANEL IAW B737-700 AMM 25-00-00.
